It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-15-2010, 10:39 AM   #1
Member
(female)
 
Join Date: Feb 2010
Location: Wi
Posts: 58
Bentleys HB User
please help

Ok I have been through the mill!! I was told i have acid reflux cause i had this feeling of something stuck in my throat!! I was put on ppis 2x a day,tried differnt ones nothing helped!! I saw a gi doctor and they did a 24hour probe they said they saw no sunifcate reflux!! They sent me to a neurologist and he said it could be anxiety!! I have a burning feeling in my throat and mouth and feel like something is stuck in my throat!!I do have anxiety issues but I thought my anxiety was form this feeling of something stuck in my throat,does anyone know if anxiety can cause these symptoms!! My ent did a probe on my saw very little if any reflux, he said gi probes are more accurate! So can someone please help me I dont know what else to do!!! I have heard that anxiety and worrying about your health can do some strange things to your body, I have app to talk to someone about these things, and info would be great!! Just wondering if anyone has ever had these symptoms with anxiety

Last edited by Bentleys; 07-15-2010 at 11:51 AM.

 
Old 07-23-2010, 09:05 AM   #2
jr8 jr8 is offline
Inactive
(female)
 
Join Date: Jul 2005
Posts: 7
jr8 HB User
Re: plesase help

Ohh yes,I know that feeling all to well,it is very common in people who suffer from anxiety.

 
Sponsors Lightbulb
   
Old 07-25-2010, 12:36 PM   #3
Member
(female)
 
Join Date: Feb 2010
Location: Wi
Posts: 58
Bentleys HB User
Re: plesase help

Jr8 have you had similair symptoms like these with anxiety? It's crazy cause I don't even feel like I'm thinking about it but I must be subconsily! Have had all the tests, barium swallow 24 hr probe , blood work scope to stomach, I think if were lpr something would have shown up, or medcations would of helped after 6 mo It was getting worse with being on 2 ppis a day and zantac, I think I have anxiety for years and didn't know it I think it's amazing how it manafestrs in your body! Have you found anything like this it just scares me!! How are you

Last edited by ms_mod; 07-25-2010 at 06:57 PM. Reason: Replaced text message, chat room letters with the proper words as per the posting rules. Ms_Mod

 
Old 07-25-2010, 05:04 PM   #4
jr8 jr8 is offline
Inactive
(female)
 
Join Date: Jul 2005
Posts: 7
jr8 HB User
Re: plesase help

Yep!Went to the Dr's about it,the feeling of something in your throat is all to common,I thought i had a tumor or growth in mine,the more you think about it the bigger it feels,Do you ever notice that it isnt there until you think about it and it gets worse?Anxiety causes so many different thing,Achs.pains,sick feeling,dizziness,numbness,tingling,ches t tightness,shortness of breath,the list goes on,but you should always have things checked out first just to be sure.I would really suggest seeing someone and talking to them about the anxiety/depression many people suffer from a chemical imbalance which can be treated with medication,though this can take awile to find the one for you it can really help you get your life back!!I suffered for years after having my daughter but alot of which was not knowing what was going on,but im good now!

Last edited by ms_mod; 07-25-2010 at 06:58 PM. Reason: Replaced text message, chat room letters with the proper words as per the posting rules. Ms_Mod

 
Old 07-26-2010, 03:35 PM   #5
Member
(female)
 
Join Date: Feb 2010
Location: Wi
Posts: 58
Bentleys HB User
Re: plesase help

Jr8 thanks so much for taking the time to write me back, I am talking to someone about this and doing all the things to make myself well! I just dint get the burning in my throat? I would guess I have reflux cause it burns my throat and mouth, but gi doc said o didn't have it, then my mind gets taken away and I think it is lpr but I was on meds for that fir 6 mo so I would have thought they should have helped? My thoat got worse more burning when I was on them?(werid) it's just hard for me to except that anxiety can give you these same symptoms everyday all day? I've trod ssri med but very sensative to them so I'm on antitriptaln 40 mg at night but just upped to 40 so I need to give it time to work, anymore info you have for me or if you could answer any of my questions that would be great, thanks so much glad your doing well, hope I will be too soon

Last edited by ms_mod; 07-26-2010 at 04:23 PM. Reason: Replaced text message, chat room letters with the proper words as per the posting rules. Ms_Mod

 
Old 07-27-2010, 03:22 PM   #6
jr8 jr8 is offline
Inactive
(female)
 
Join Date: Jul 2005
Posts: 7
jr8 HB User
Re: please help

Glad to here you are seeing someone,from my experiance and readings anxiety and stress can cause many problems in the digestive system,including nasea,heatburn and asid reflux,my dr. put me on meds for having these problems,that said if you can get the anxiety under control the rest will follow,after being put on an antidepessant all these other problems soon went away,hang in there!

Last edited by ms_mod; 07-27-2010 at 04:31 PM. Reason: Replaced text message, chat room letters with the proper words as per the posting rules. Ms_Mod

 
Old 07-27-2010, 05:03 PM   #7
Member
(female)
 
Join Date: Feb 2010
Location: Wi
Posts: 58
Bentleys HB User
Re: please help

Thanks so much for talking with me on this! I need some support and I'm hoping I feel better soon!! How long did it take for your medication to work? Did he put on medication for acid reflux or anxiety? Sorry for so many questions just trying to find out the most i can to deal with this!!!thanks so much, so it normal to have these symptoms with anxiety? How long did it take for you to feel better after you learned what it was!! thanks so much~~

Last edited by Bentleys; 07-28-2010 at 08:11 AM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Please help me with my nature throid/hashi problem wanna cry Thyroid Disorders 32 12-28-2011 08:18 PM
Please help! a red skin problem for about two months efang Skin Problems 2 08-21-2010 11:13 AM
I don't know what's best....help! Irisheyez82 Relationship Health 3 07-16-2010 03:41 PM
HELP!!!!!!! agnus Menopause 3 07-16-2010 06:26 AM
Need help analyzing my TSH caguy31 Thyroid Disorders 6 07-15-2010 07:09 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Celexa Effexor
Klonopin
Lexapro
  Paxil
Prozac
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



ms_mod (56), Foxxii (26), d0ink (25), Frank Furter (16), Jagraal (15), Shae794 (9), Skip4 (9), iluv (9), slenderella (8), tygriff (8)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 10:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!